Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 628369, 12 pages
http://dx.doi.org/10.1155/2011/628369
Research Article

Dynamics of a Discrete Internet Congestion Control Model

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 24 July 2011; Accepted 1 September 2011

Academic Editor: Carlo Piccardi

Copyright © 2011 Yingguo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. P. Kelly, A. K. Maulloo, and D. Tan, “Rate control for communication networks: Shadow prices, proportional fairness and stability,” Journal of the Operational Research Society, vol. 49, no. 3, pp. 237–252, 1998. View at Google Scholar · View at Zentralblatt MATH
  2. T. Alpcan and T. Basar, “A globally stable adaptive congestion control scheme for internet-style networks with delay,” IEEE/ACM Transactions on Networking, vol. 13, no. 6, pp. 1261–1274, 2005. View at Publisher · View at Google Scholar
  3. F. P. Kelly, “Models for a self-managed Internet,” Philosophical Transactions of the Royal Society A, vol. 358, no. 1773, pp. 2335–2348, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Massoulié, “Stability of distributed congestion control with heterogeneous feedback delays,” IEEE. Transactions on Automatic Control, vol. 47, no. 6, pp. 895–902, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X. F. Wang, G. Chen, and K.-T. Ko, “A stability theorem for internet congestion control,” Systems & Control Letters, vol. 45, no. 2, pp. 81–85, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Paganini, J. Doyle, and S. Low, “Scalable laws for stable network congestion control,” in Proceedings of the IEEE Conference on Decision and Control, vol. 1, pp. 185–190, 2001.
  7. S. Deb and R. Srikant, “Global stability of congestion controllers for the internet,” in Proceedings of the IEEE Conference on Decision and Control, vol. 4, pp. 3626–3631, 2002.
  8. C. Li, G. Chen, X. Liao, and J. Yu, “Hopf bifurcation in an internet congestion control model,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 853–862, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Raina, “Local bifurcation analysis of some dual congestion control algorithms,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 50, no. 8, pp. 1135–1146, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Zhang, Y. Zu, and B. Zheng, “Stability and bifurcation of a discrete red blood cell survival model,” Chaos, Solitons and Fractals, vol. 28, no. 2, pp. 386–394, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. He, X. Lai, and A. Hou, “Stability and Neimark-Sacker bifurcation of numerical discretization of delay differential equations,” Chaos, Solitons and Fractals, vol. 41, no. 4, pp. 2010–2017, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Su and X. Ding, “Dynamics of a nonstandard finite-difference scheme for Mackey-Glass system,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 932–941, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Ding and H. Su, “Dynamics of a discretization physiological control system,” Discrete Dynamics in Nature and Society, Article ID 51406, 16 pages, 2007. View at Google Scholar
  14. J. F. Neville and V. Wulf, “Numerical Hopf bifurcation for a class of delay differential equations,” Journal of Computational and Applied Mathematics, vol. 115, no. 1-2, pp. 601–616, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Zhang, M. Liu, and B. Zheng, “Hopf bifurcation in numerical approximation of a class delay differential equations,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 335–349, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, vol. 112 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1995.
  17. J. Dieudonné, Foundations of Modern Analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York, NY, USA, 1960.
  18. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1981.
  19. V. Wulf, Numerical Analysis of Delay Differential Equations Undergoing a Hopf Bifurcation, University of Liverpool, 1999.
  20. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1990.